# SDR UIEA2019022203309

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 82,979 hours, 11,978 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Torn
- Location: Blade Dovetail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #30 FAN BLADE SLIDER DOVETAIL SEAL TORN( REPAIRED #1 ENGINE #30 FAN BLADE DOVE TAIL SEAL IAW B767 AMM 72-31-02 )
